Stability of Solutions for Nonlinear Nonautonomous Differential-delay Equations in Hilbert Spaces

Date

2002-10-31

Authors

Gil', Michael I.

Journal Title

Journal ISSN

Volume Title

Publisher

Southwest Texas State University, Department of Mathematics

Abstract

We consider nonlinear non-autonomous differential-delay equations having separated linear and sublinear parts. We assume that the Green functions of the linear part is selfadjoint and positive definite to obtain solution estimates, explicit conditions for the absolute stability, and input-output stability. Moreover, it is shown that the suggested conditions characterize the equations that satisfy the generalized Aizerman-Myshkis hypothesis.

Description

Keywords

Nonlinear differential-delay equations in Hilbert spaces, Absolute stability, Input-output stability, Aizerman-Myshkis problem

Citation

Gil', M. I. (2002). Stability of solutions for nonlinear nonautonomous differential-delay equations in Hilbert spaces. Electronic Journal of Differential Equations, 2002(94), pp. 1-15.

Rights

Attribution 4.0 International

Rights Holder

Rights License